# SDR 95ZZZX3181

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H146
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

STL - FLT 631 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NLG GREEN LIGHT DID NOT ILLUMINATE.  CYCLED LANDING GEAR AND SWAPPED LIGHT BULBS.  ON SECOND APPROACH, GREEN LIGHT CAME ON.  REPLACED NLG DOWNLOCK SWITCH, MFG H14-6.  NLG INDICATION AND OPERATION CHECKED NORMAL.  CHECK C - 3-1-95 - STL.
